MAUDE Adverse Event Report: ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT

ZIMMER KNEE CREATIONS, INC. SUBCHONDROPLASTY; SCP KIT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient experienced an adverse event of intraarticular leakage in the medial tibial plateau during the initial subchondroplasty (scp) procedure.Treatment involved port injection scope lavaged and debrided with no residual accufill in the joint space.It was reported this event was possibly related to the subchondroplasty study procedure and possibly related to the accufill implant.This complaint is being treated as a serious injury and will be investigated further.The device cannot be returned for investigation since it remains implanted.As additional information about the event is reported, a supplemental report will be submitted with any additional findings.
 
Event or Problem Description
Clinical study subject (b)(6) experienced intra-articular leakage of accufill in the medial tibial plateau.
 
Additional Manufacturer Narrative
A patient experienced an adverse event of intraarticular leakage in the medial tibial plateau during the initial subchondroplasty (scp) procedure on (b)(6) 2019.A medial partial meniscectomy and debridement were performed concomitantly.The case proceeded as normal but extravasation was observed post accufill injection.The surgeon observed the presence of accufill in the joint space as was able to remove it with lavage and debridement under scope visualization.All extravasated accufill was removed from the joint space.Surgical notes indicate that the case was completed as anticipated with less than 10 minutes impact on overall surgery, and the patient was transported to the recovery room stable.The patient is retained in the study and will continue to be monitored.The dhr for the lot in question was reviewed, and no anomalies related to the complaint condition were noted.The product was not returned for evaluation, as it remains implanted.
 
Event or Problem Description

Brand Name
SUBCHONDROPLASTY
Common Device Name
SCP KIT
Manufacturer (Section D)
ZIMMER KNEE CREATIONS, INC.
841 springdale drive
exton PA 19341
MDR Report Key8599351
Report Number3008812173-2019-00029
Device Sequence Number11333002
Product Code OJH
UDI-Device Identifier00889024205314
UDI-Public00889024205314
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/09/2021
Device Model NumberN/A
Device Catalogue Number414.502
Device Lot NumberKC05447
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Device Age7 MO
Event Location Hospital
Initial Date Received by Manufacturer 04/16/2019
Supplement Date Received by Manufacturer04/16/2019
Initial Report FDA Received Date05/10/2019
Supplement Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PN 307.032 LN 39230; PN 307.034 LN 38233
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient Weight102